# SDR CA980804010

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 13654
- Condition: Wrong Part
- Location: Start/Gen
- Component: Learsiegler, 23032018
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER/GENERATOR IN SHOP FOR OVERHAUL DUE TO 'WORN BEARINGS' ON DISASSEMBLY, UNAPPROVED BEARINGS FOR THIS UNIT WERE FOUND WORN AND DRY.
